# SDR AALA201705119036

- Difficulty date: May 8, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 53,073 hours, 21,362 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

LEFT BLEED TRIP OFF LIGHT ON AT CRUISE - RESET OK. DUCT PRESSURE SPLIT LT 13 PSI/ RT 37 PSI. ON INITIAL DESCENT RT BLEED TRIPPED. PRESSURIZATION UNCONTROLLABLE. ALT APPROX. 360, CABIN ALTITUDE RISING RAPIDLY TO GREATER THAN 10,000.  THE FLIGHT MADE AN EMERGENCY DESCENT AND ALL MASKS DEPLOYED. AN EMERGENCY WAS DECLARED. THE FLIGHT LANDED IN DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED NR 2 ENGINE HIGH STAGE VALVE PER AMM 36-11-06. THE AIRCRAFT WAS GROUNDED. (SEE ALSO SDR'S AALA20170508011, AALA201705119033, AALA201705119034, AALA201705119035, AND AALA201705119037.)
